# SDR CA951221002

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716853
- Condition: Leaking
- Location: Hydraulic Ptu
- Part time: 727 hours
- Component: Vickers
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC POWER TRANSFER UNIT PUMP LEAKING.
